Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 712306, 21 pages
http://dx.doi.org/10.1155/2012/712306
Research Article

Well-Posedness for a Class of Strongly Mixed Variational-Hemivariational Inequalities with Perturbations

1Department of Mathematics, Shanghai Normal University, Shanghai 200234, China
2Scientific Computing Key Laboratory, Shanghai Universities, Shanghai 200234, China
3Department of Applied Mathematics, National Sun Yat-Sen University, Kaohsiung 80424, Taiwan
4Center for General Education, Kaohsiung Medical University, Kaohsiung 80708, Taiwan

Received 1 August 2011; Accepted 19 November 2011

Academic Editor: Ya Ping Fang

Copyright © 2012 Lu-Chuan Ceng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lu-Chuan Ceng, Ngai-Ching Wong, and Jen-Chih Yao, “Well-Posedness for a Class of Strongly Mixed Variational-Hemivariational Inequalities with Perturbations,” Journal of Applied Mathematics, vol. 2012, Article ID 712306, 21 pages, 2012. https://doi.org/10.1155/2012/712306.